# SDR DALA2018010200009

- Difficulty date: December 31, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 60,898 hours, 47,411 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A DISCREPANT AREA WAS FOUND (EXTERNAL REPAIR DOUBLER IN SKIN) LOCALIZED ON STA Y=1418 BTW LONG 2RH AND 3RH.DAMAGE AREA WAS REPAIRED PER ETI-88-17-237 REV 2 AND ERA 493007-14AD REV E SEC IV.
